MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404155 serial number: n/a.Batch/lot number: 1100254416 model/catalog description: reservoir 65 ml pc/iz unique identifier (udi) #: (b)(4).B3: date is unknown, so estimated date was entered.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom of infection and pain was found to be listed in the ifu.Based on the information available, the conclusion code of known inherent risk was assigned to this investigation.
 
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) implant device and non-boston scientific reservoir experienced pain and an infection in the abdominal region.The bsc ipp device was working well; however, it was suspected that the non-bsc ipp reservoir may have contributed to the infection and pain as these clinical signs originating at the abdominal area.A surgical procedure was performed a few days later during which the entire bsc ipp device and non-bsc ipp reservoir were explanted and replaced with a tactra device.The physician treated the infection by prescribing antibiotics.There were no further patient complications reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24973465
Report Number2124215-2026-22192
Device Sequence Number20078453
Product Code JCW
UDI-Device Identifier00878953003443
UDI-Public(01)00878953003443(17)250711(10)1100326947
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/11/2025
Device Model Number72404231
Device Catalogue Number72404231
Device Lot Number1100326947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale